# SDR YENA2025111701106

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 9,545 hours, 1,456 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bmc
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 604, YVR-JFK. (ETOPS) AIRBLEED CLASS II MSG ON ECAM ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); (RESOLVED ON W/O: 1456902 TASKCARD: NR-00001) REMOVED AND REPLACED BMC 1 PER AMM 36-11-34. NO FAULTS NOTED. MDDR CLEARED. MX-4 UPDATED. MCC NOTIFIED.
